# SDR QR9R2023081500001

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724349820
- Aircraft time: 2,564 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: B520M4042101
- Condition: Broken
- Location: Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

R/H HINGE DOOR STRUT BROKE OFF A/C WHILE IN FLIGHT. REPLACED DOOR STRUT IAW 52-11-00, 4-2.
